Skip to main content

Flows of characteristic O+

  • Conference paper
  • First Online:
Global Differentiable Dynamics

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 235))

  • 274 Accesses

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 29.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 39.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Antosiewicz, H., and Dugundji, J., Parallelizable Flows and Liapunov's Second Method, Ann. of Math., 73 (1961), pp. 543–555.

    Article  MathSciNet  MATH  Google Scholar 

  2. Auslander, J., Generalized Recurrence in Dynamical Systems, Contributions to Differential Equations III, 1 (1964), pp. 65–74.

    MathSciNet  MATH  Google Scholar 

  3. Auslander, J., and Seibert, P., Prolongations and Stability in Dynamical Systems, Ann. Inst. Fourier (Grenoble) 14 (1964), pp. 237–268.

    Article  MathSciNet  MATH  Google Scholar 

  4. Bendixson, I., Sur les courbes définie par des équations différentielles, Acta Math., 24 (1901), p. 26.

    Article  MathSciNet  Google Scholar 

  5. Bhatia, Nam P., Criteria for Dispersive Flows, Math. Nachr. 32 (1966), pp. 89–93.

    Article  MathSciNet  MATH  Google Scholar 

  6. Bhatia, N. P. and Szegő, G. P., Dynamical Systems: Stability Theory and Applications, Springer-Verlag, Berlin, 1967.

    Book  MATH  Google Scholar 

  7. Gottschalk, W. H., and Hedlund, G. A., Topological Dynamics, Am. Math. Soc. Colloq. Publ., 36 (1955).

    Google Scholar 

  8. Kimura, I., and Ura, T., Sur le courant extérieur à une région invariante; Théorème de Bendixson, Comment. Math. Univ. St. Paul., 8 (1960), pp. 23–39.

    MathSciNet  MATH  Google Scholar 

  9. Niemyckii, V. V., and Stepanov, V. V., Qualitative Theory of Differential Equations, Moscow, 1949 (2nd ed.); English translation, Princeton University Press, Princeton, New Jersey, 1960.

    Google Scholar 

  10. Seibert, P., and Tulley, P., On Dynamical Systems on the Plane, Arch. Math., 18 (1967), pp. 290–292.

    Article  MathSciNet  MATH  Google Scholar 

  11. Ura, T., Sur le courant extérieur à une région invariante; Prolongement d'une caractéristique et l'ordre de stabilité, Funkcial. Ekvac., 9 (1966), pp. 171–179.

    MathSciNet  MATH  Google Scholar 

  12. Ura, T., Sur le courant extérieur à une région invariante; Prolongement d'une caractéristique et l'ordre de stabilité, Funkcial. Ekvac., 2 (1959), pp. 143–200; nouv. edition, pp. 105–143.

    MathSciNet  MATH  Google Scholar 

  13. Ura, T., Sur le courant extérieur à une région invariante, Funkcial. Ekvac., 2 (1959), pp. 95–142.

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

O. Hájek A. J. Lohwater R. McCann

Rights and permissions

Reprints and permissions

Copyright information

© 1971 Springer-Verlag

About this paper

Cite this paper

Ahmad, S. (1971). Flows of characteristic O+ . In: Hájek, O., Lohwater, A.J., McCann, R. (eds) Global Differentiable Dynamics. Lecture Notes in Mathematics, vol 235. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0059189

Download citation

  • DOI: https://doi.org/10.1007/BFb0059189

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-05674-4

  • Online ISBN: 978-3-540-36996-7

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics